Journal of Noncommutative Geometry


Full-Text PDF (170 KB) | Metadata | Table of Contents | JNCG summary
Volume 4, Issue 3, 2010, pp. 441–457
DOI: 10.4171/JNCG/62

Published online: 2010-07-26

Dualité de Van den Bergh et structure de Batalin–Vilkoviskiĭ sur les algèbres de Calabi–Yau

Thierry Lambre[1]

(1) Université Blaise Pascal, Aubière, France

The abstract notion of Tamarkin–Tsygan calculus with duality gives Batalin–Vilkoviskiǐ structures in a general setting. We apply this technique to the case of Van den Bergh duality for algebras to prove that Calabi–Yau algebras are BV-algebras.

Keywords: BV algebra, Calabi–Yau algebra, Tamarkin–Tsygan calculus with duality, cap product

Lambre Thierry: Dualité de Van den Bergh et structure de Batalin–Vilkoviskiĭ sur les algèbres de Calabi–Yau. J. Noncommut. Geom. 4 (2010), 441-457. doi: 10.4171/JNCG/62